I'm continuing to lose...but in a good way!

katie06's picture

I continue to lose weight since my weight loss surgery.  In fact, I'm halfway to my goal!  As of this morning, I have lost 54 pounds!  Let’s say it again…54 pounds!  I’m very excited about the weight loss.  But not so excited about some of the effects.

I'm having a lot of nausea!  I’m nauseated nearly every day and it lasts for much of the day.  Also, with my stomach being so small now, I have trouble consuming the amount of water and food that I need to.  I have to be very conscientious of consuming plenty of fluids and protein.

Another problem I’ve had is adhering to my medications.  This again, is a result of my small stomach size and the nausea.  While I'm great at taking my HIV meds, I’m bad about adhering to all my other medications.  There’s simply so many meds that I take (I am prescribed 19 pills a day)!

So while I love the weight loss, it’s been a struggle.  But thankfully, I have a great support system.  My husband has been so encouraging and has really been helping out a lot at home.  Also, my sister has been an amazing resource, as she had the same surgery a couple months before me.   I love that she’s able to reassure me that what I’m experiencing is normal and that things only improve!

Tags: 

like0

Comments

Bose's picture

Great! Sis I pray God to give you all strength and courage. I am so proud of you.
Keep it up!!!!!

like0

Blog themes: 

Do you get our newsletter?

admin's picture

Sign up for our monthly Newsletter and get the latest info in you in box.

seventh name

Look here for information on specific HIV drugs, organized by drug class. Learn about drug names, side effects, use in pregnancy, and more.

Does HIV make it hard for you to feel sexy or be intimate? Get some tips about how to boost your sex-esteem and put the pleasure back in sex!

Get tips on talking to the media as well as the best ways to use social media in advocacy around HIV/AIDS.

Browse Blogs by Theme